# SDR DHL2003804896

- Difficulty date: February 14, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 51616757
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSE INNER STRUCTURE, L-17L CRACKED 3.00, STA 1772.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1, SRM 53-5-3, PG 16, FIG 5, SRM 51-2-0 FIG 50, DPS 4.710.  REMOVED CRACKED LONGERON IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW LONGERON IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
